IDEAS home Printed from https://ideas.repec.org/a/oup/biomet/v98y2011i3p701-710.html
   My bibliography  Save this article

Generalized varying coefficient models with unknown link function

Author

Listed:
  • C. N. Kuruwita
  • K. B. Kulasekera
  • C. M. Gallagher

Abstract

We propose a new estimation method for generalized varying coefficient models where the link function is specified up to some smoothness conditions. Consistency and asymptotic normality of the estimated varying coefficient functions are established. Simulation results and a real data application demonstrate the usefulness of the new method. Copyright 2011, Oxford University Press.

Suggested Citation

  • C. N. Kuruwita & K. B. Kulasekera & C. M. Gallagher, 2011. "Generalized varying coefficient models with unknown link function," Biometrika, Biometrika Trust, vol. 98(3), pages 701-710.
  • Handle: RePEc:oup:biomet:v:98:y:2011:i:3:p:701-710
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1093/biomet/asr031
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Orazio Attanasio & Elena Pastorino, 2015. "Nonlinear Pricing in Village Economies," NBER Working Papers 21718, National Bureau of Economic Research, Inc.
    2. Zhang, Wenyang & Li, Degui & Xia, Yingcun, 2015. "Estimation in generalised varying-coefficient models with unspecified link functions," Journal of Econometrics, Elsevier, vol. 187(1), pages 238-255.
    3. Yan-Yong Zhao & Jin-Guan Lin & Xing-Fang Huang, 2016. "Nonparametric estimation in generalized varying-coefficient models based on iterative weighted quasi-likelihood method," Computational Statistics, Springer, vol. 31(1), pages 247-268, March.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:oup:biomet:v:98:y:2011:i:3:p:701-710. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Oxford University Press) or (Christopher F. Baum). General contact details of provider: https://academic.oup.com/biomet .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.